# SDR CA960214014

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 5711 · Wing Spar
- Part: Adapter
- Condition: Leaking
- Location: Spar
- Part time: 178 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PREFLIGHT THE PILOT NOTICED THAT THE SPAR PRESSURE WAS LOW.  THE SPAR ADAPTOR FITTING WAS FOUND WITH A SLOW LEAK.  THE AIRCRAFT MANUFACTURER RECOMMENDED REMOVING THE FITTING AND RESEALING WITH LOCTITE VERSES THE FACTORY SEALANT.  THIS WAS ACCOMPLISHED AND THE SPAR WAS RECHARGED WITH NITROGEN AND THE AIRCRAFT WAS RETURNED TO SERVICE.
